All Journal Entries Journals

Shot 41

Feb 20, 2009 - 2 comments

Week 40 was a tough one, that's for sure!  

Couldn't work on Monday or Tuesday,  felt so dizzy I had to lie down every time I tried to stand up and on the few occasions i managed to stay upright my legs ache like I had climbed a big hill when in reality I had just walked to to the kitchen.  Any activity also made my heart sort of pound with a whooshing sound in my ears.

Went to work on Wednesday and managed to stay the course.  Went in Thursday and had another dizzy spell and my vision went blurry and had to go home again.  Yet on Friday I was tickety boo!  Some crazy times I'm having that's for sure.  

Had my monthly bloods done yesterday so will be interested to see the result of those and also asked to get my thyroid functions tested.  

I think that nothing will be outstanding in my results and this is just more of the 'interferon effect'.

On Thursday night I upped my nightly Temazepam to 20mgs as 10mgs wasn't doing the trick.  I know it's probably addicting but I figure once I stop taking that nasty Riba-speed I won't need the sleep aids.

As far as I'm concerned it's about keeping on keeping on and I'm just doing what it takes to keep going forward.  I can deal with the peripheral stuff after tx but if I don't get enough sleep my life is pure misery...

Anyway, it's another week done!  And another shot down, leaving only 7 shots to go.  That IS exciting, is it not?!!

So as of today I have 7 shots and 330 Riba left!  That's 7 weeks, 6 days, and 12 hours!  Or 55.5 days.  Doesn't seem that long when I write it down, it just feels loooooong on a Monday and a Tuesday when time, along with my arse, is dragging!


Comments
Post a Comment
683664 tn?1330969924
by lapis, Feb 21, 2009
Great entry!  So describes the ups and downs of tx.  

I know what you mean about the Riba-speed, that's what I'm doing awake at this hour.  After 4 weeks on dose reduction I've been back to 1000 for 2 weeks and I'm really feeling it.  Also thinking next week may be more intense, since it stays in the blood so long.  Oh, goody!

So what does "tickety boo" mean?  I like the sound of it.

Yeah, I wrote in my journal tonight about looking forward to shot days, because it's progress, but still thinking that's kind of twisted, to look forward to injecting myself.  But it means one less shot, one less week to go.  Won't know till week 24 whether I'm txing for 24 or 48 so can't do the countdown but I sure appreciate what it means for you!

You are a warrior, and have been an inspiration to me.  Cheering for you!!

Lapis

548668 tn?1394190822
by Kristina538, Feb 21, 2009
7 shots and counting (I added up all of my riba too because they disappeared faster than the shots did :-) - and then EVERYTHING went very fast.    I am just so looking forward to this finishing for you;  your great advice kept me going often and I'm hanging here at the finishing line, holding my breath and looking out for you to round the last corner.   Big hugs to you Epiphany given with gratitude;  hang in here girl, you do us all proud.

Post a Comment